# SDR UALA2012082204687

- Difficulty date: August 21, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 62,516 hours, 21,907 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113901
- Part serial: 302
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FAILED TO ROTATE WHEN GROUND START INITIATED.  REPLACED STARTER ROBBED AND STARTER VALVE NEW FROM STOCK PER AMM.
